# SDR DALA2022060103812

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CRACK INDICATION ON FRAME 20 RH SIDE ON DOUBLE JOGGLE AREA IN HOLE 5 AT LEVEL DOOR STOP 7 CRACK DIRECTION 9 O'CLOCK IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION FRAME 20 RH SIDE ON DOUBLE JOGGLE AREA IN HOLE 5 AT LEVEL DOOR STOP 7 AS PER ER/A 598907-14AD REV.ORIG(2254302)
